Opuscula Math. 34, no. 1 (2014), 183-197
Fixed point theorems for a semigroup of total asymptotically nonexpansive mappings in uniformly convex Banach spaces
Abstract. In this paper, we provide existence and convergence theorems of common fixed points for left (or right) reversible semitopological semigroups of total asymptotically nonexpansive mappings in uniformly convex Banach spaces. The results presented in this paper extend and improve some recent results announced by other authors.
Keywords: fixed point, semitopological semigroup, reversible semigroup, total asymptotically nonexpansive semigroup, uniformly convex Banach spaces.
Mathematics Subject Classification: 47H09, 47H10.
- Received: 2013-07-22.
- Revised: 2013-11-04.
- Accepted: 2013-11-08.